# SDR ASAA2017120422787

- Difficulty date: December 4, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 36,067 hours, 11,059 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 350594510
- Part serial: GRTF0565
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 34,260 hours, 9,546 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG WITH GOOD AIR PSI START VALVE OPEN INDICATION BUT NO ROTATION. TRIED 3 ATTEMPTS. FIRST ATTEMPT SHOWED A SLIGHT ROTATION THEN ZERO. THE OTHER 2 ATTEMPTS SHOWED ZERO OR NO ROTATION. GROUNDED - YES. REMOVED #1 ENG STARTER REF B737-800 AMM 80-11-01-000-801-F00. INSTALLED NEW STARTER REF AMM 80-11-01-400-801-F00, OPS AND LEAK CHECKS GOOD.
